|switching time of Sustiva
Nov 2, 2005
I've been taking Sustiva for a year with the only side effect, though very annoying, being vivid, extended dreams. They just won't let up. I would like to switch my Sustiva dosing from the evening to the morning. Presently I take Sustiva at 9:00p.m. Given that this is a once a day dosing how do I make the switch to 9:00a.m.? Can I simply take my regular dose at 9:00p.m. and then tweleve hours later start the 9:00a.m. dosing? Will I have too much in my system or will it make no difference? Thank you for your help and your help in answering my previous questions.
| Response from Dr. Henry
With the long half-life of Sustiva there should be no major problem from the HIV control perspective to switch the timing of the doses as you suggest (the first several days your levels might be slightly higher than normal which many contribute to a higher risk for side effects before you can interpret whether the switch helped out your symptoms). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Probability Of Getting HIV From Unprotected Sex Without Ejaculation
- Risk Of AIDS Transmission From Drinking After Someone
- Risk Of AIDS Transmission From Genital Rubbing
- Risk Of AIDS Transmission From Licking Vagina
- Risks Of Contracting AIDS From Insertive Anal Sex Without Condom
- Sensual Massage Negative At 16 Weeks
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.